# SDR ABXA20140721252

- Difficulty date: July 21, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 54,783 hours, 39,803 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Part number: 112T20071
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT SPAR WEB CORRODED AFT OF NR 5 SLAT AT LES 450.  REPAIRED FRONT SPAR WEB AFT OF NR 5 SLAT AT LES 450 IAW REA B657-61106-MR.  PN 112T2007-1, PART NAME SPAR WEB, SN NSN, CORRODED LEVEL 2, EXACT WS LOC ON ACFT 448 TO 452.  ACFT WAS GNDED.
